# SDR CALA9800809

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING FUEL STA CRACK (2) AT RT FWD SIDE BETWEEN HI-LOCKS.  CRACKED AREA TRIMMED AND BLENDED OUT.  INSTALLED DOUBLER PER SRM 57-10-00 AND 51-33-01.
